# SDR 95ZZZW752

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779AT
- Engine: Pwa JT8D17R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IND - AFTER TAKEOFF NR 3 ENGINE EGT MOMENTARILY REACHED 730 DEGREES CELSIUS.  THIS WAS DUE TO THROTTLE CREEPING UP.  REMOVED AND REPLACING NR 3 ENGINE.
